Simplified conditions for noncausality between vectors in multivariate ARMA models

Boudjellaba, Hafida, Dufour, Jean-Marie, Roy, Roch . Journal of Econometrics 1994. 63 :271-287

Locate this article in:

Bibtex

@article{CIS-120119,
  Author = {Boudjellaba, Hafida and Dufour, Jean-Marie and Roy, Roch},
  Title = {Simplified conditions for noncausality between vectors in multivariate ARMA models},
  Journal = {Journal of Econometrics},
  Volume = {63},
  Year = {1994},
  Pages = {271--287},
  Keywords = {Causality}
}

Similar articles